Alert archive / Mississippi / Tornado Warnings in 2008
Tornado Warning 118, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at May 8, 2008, 10:37 AM CDT for Lee County, Prentiss County, Mississippi. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2008, 10:37 AM CDT (15:37 UTC)
- Expired
- May 8, 2008, 11:15 AM CDT
- In force
- 38 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lee County, MS, Prentiss County, MS
The radar
The Columbus AFB radar (KGWX), 78 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 8:04 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 517 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 081536
TORMEG
MSC081-117-081615-
/O.NEW.KMEG.TO.W.0118.080508T1537Z-080508T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 AM CDT THU MAY 8 2008
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 1115 AM CDT
* AT 1037 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR BLAIR...OR NEAR
BALDWYN...MOVING NORTHEAST AT 44 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PRATTS FRIENDSHIP...WHEELER...BOONEVILLE...THRASHERS AND BURTON.
.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3447 8879 3449 8877 3450 8873 3459 8872
3477 8836 3475 8834 3456 8831 3438 8873
TIME...MOT...LOC 1537Z 242DEG 38KT 3450 8868
$$2 follow-up statements
000
WWUS54 KMEG 081553
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1052 AM CDT THU MAY 8 2008
MSC081-081602-
/O.CAN.KMEG.TO.W.0118.000000T0000Z-080508T1615Z/
LEE MS-
1052 AM CDT THU MAY 8 2008
...THE TORNADO WARNING FOR NORTHERN LEE COUNTY IS CANCELLED...
AT 1052 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
LAT...LON 3452 8851 3457 8852 3457 8855 3461 8860
3477 8836 3475 8834 3456 8831
TIME...MOT...LOC 1552Z 242DEG 38KT 3458 8848
$$
MSC117-081615-
/O.CON.KMEG.TO.W.0118.000000T0000Z-080508T1615Z/
PRENTISS MS-
1052 AM CDT THU MAY 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR EASTERN
PRENTISS COUNTY...
AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 13 MILES SOUTHWEST OF
BURTON...OR 6 MILES NORTHEAST OF BALDWYN...MOVING NORTHEAST AT 44
MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY..
.THE SAFEST PLACE TO BE DURING A TORNADO IS A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3452 8851 3457 8852 3457 8855 3461 8860
3477 8836 3475 8834 3456 8831
TIME...MOT...LOC 1552Z 242DEG 38KT 3458 8848
$$000
WWUS54 KMEG 081611
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1111 AM CDT THU MAY 8 2008
MSC117-081621-
/O.EXP.KMEG.TO.W.0118.000000T0000Z-080508T1615Z/
PRENTISS MS-
1111 AM CDT THU MAY 8 2008
...THE TORNADO WARNING FOR EASTERN PRENTISS COUNTY WILL EXPIRE AT
1115 AM CDT...
AT 1111 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3452 8851 3457 8852 3457 8855 3461 8860
3477 8836 3475 8834 3456 8831
TIME...MOT...LOC 1611Z 242DEG 38KT 3467 8826
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 8, 2:56 AM CDT, 7 hours 41 minutes earlier.
Area forecast discussion, May 8, 2:56 AM CDT, 7 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 256 AM CDT THU MAY 8 2008 .DISCUSSION... SURFACE LOW LOCATED OVER SOUTHWEST MISSOURI EARLY THIS MORNING WITH A COLD FRONT EXTENDING INTO WESTERN ARKANSAS INTO EAST TEXAS. SHOWERS AND A FEW THUNDERSTORMS ARE MOVING ACROSS THE FORECAST AREA AT THE PRESENT TIME. TEMPERATURES REMAIN ON THE WARM SIDE WITH READINGS IN THE LOWER 70S WHERE RAIN HAS YET TO FALL AND 60S WHERE RAIN HAS ALREADY FALLEN. THE COLD FRONT SHOULD MAKE ITS WAY THROUGH THE FORECAST AREA DURING THE DAY TODAY. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. THERE COULD BE SOME SEVERE STORMS TODAY WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. BY TONIGHT...THE COLD FRONT SHOULD BE SOUTH OF THE FORECAST AREA SO IT SHOULD BE DRY. THE FRONT WILL STALL OUT JUST SOUTH OF THE FORECAST AREA AND THEN RETREAT NORTH AS A WARM FRONT ON FRIDAY AND FRIDAY NIGHT WHICH WILL MEAN A CHANCE OF SHOWERS AND THUNDERSTORMS. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY NIGHT WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. THE FRONTAL BOUNDARY REMAIN CLOSE TO THE FORECAST AREA ON SATURDAY SO SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE. BY SATURDAY NIGHT...LOW PRESSURE DEVELOP AND MOVES ALONG THE FRONT WHICH WILL INCREASE THE CHANCE FOR SHOWERS AND THUNDERSTORMS FOR SATURDAY NIGHT AND SUNDAY. THERE WILL AGAIN BE A THREAT OF SEVERE THUNDERSTORMS ON SATURDAY NIGHT AND INTO SUNDAY WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT. HIGH PRESSURE SHOULD MOVE IN BEHIND THIS SYSTEM WHICH WILL KEEP THINGS DRY FROM SUNDAY NIGHT THROUGH TUESDAY. A NEW STORM SYSTEM DEVELOP IN THE CENTRAL PLAINS BY TUESDAY WHICH WILL BRING ANOTHER THREAT OF THUNDERSTORMS FOR TUESDAY NIGHT AND WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... MEM 78 63 82 61 / 70 10 30 20 MKL 75 58 77 56 / 80 10 30 20 JBR 77 59 78 57 / 60 10 30 20 TUP 77 62 84 61 / 70 10 20 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 8, 8:15 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 815 AM CDT THU MAY 8 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091015- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 815 AM CDT THU MAY 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY OVER MUCH OF WEST TENNESSEE AND NORTH MISSISSIPPI GENERALLY EAST OF A LINE FROM UNION CITY TENNESSEE TO MEMPHIS TO COFFEEVILLE MISSISSIPPI. A COLD FRONT WILL MOVE THROUGH THE MID-SOUTH TODAY. THUNDERSTORMS WILL DEVELOP AHEAD OF THE THE COLD FRONT. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLY TORNADOES AS THE SEVERE WEATHER THREATS. PLEASE REFER TO ANY CURRENT SEVERE WEATHER WATCHES AND WARNINGS AS WELL AS SIGNIFICANT WEATHER ALERTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EVENING OVER SOUTHWEST TENNESSEE AND NORTH MISSISSIPPI SOUTH AND EAST OF A LINE FROM HENDERSON TENNESSEE TO MEMPHIS TO CLARKSDALE MISSISSIPPI. THE FRONT WILL STALL OUT ACROSS NORTH MISSISSIPPI AND AN UPPER LEVEL DISTURBANCE WILL MOVE ALONG THE FRONT WHICH WILL TRIGGER MORE THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO A RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID-SOUTH SATURDAY NIGHT AND SUNDAY MORNING. LOW PRESSURE WILL DEVELOP AND MOVE ALONG THE FRONTAL BOUNDARY PRODUCING MORE THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE AND PRODUCE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED IN SUPPORT OF SEVERE WEATHER OPERATIONS TODAY...FRIDAY NIGHT AND AGAIN SATURDAY NIGHT INTO SUNDAY MORNING. PLEASE RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, May 8, 8:25 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
825 AM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM TORNADO 3 W TUPELO 34.26N 88.78W
05/08/2008 LEE MS OTHER FEDERAL
0804 AM TORNADO 4 W TUPELO 34.26N 88.80W
05/08/2008 LEE MS TRAINED SPOTTER
ROOFS DAMAGED, SHEDS DESTROYED, TREES DOWN
&&
RJOLocal storm report, May 8, 8:32 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
832 AM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM TORNADO 3 W TUPELO 34.26N 88.78W
05/08/2008 LEE MS OTHER FEDERAL
0804 AM TORNADO 4 W TUPELO 34.26N 88.80W
05/08/2008 LEE MS TRAINED SPOTTER
ROOFS DAMAGED, SHEDS DESTROYED, TREES DOWN
0815 AM TORNADO 4 NNW TUPELO 34.32N 88.76W
05/08/2008 LEE MS OTHER FEDERAL
DEPT OF TRANSPORTATION BUILDING DAMAGE AT MALL AT BARNS
CROSSING
&&
RJOSpecial weather statement, May 8, 9:12 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 912 AM CDT THU MAY 8 2008 MSZ002-013-081445- MARSHALL MS-LAFAYETTE MS- 912 AM CDT THU MAY 8 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... NORTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI... SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES SOUTHEAST OF HARMONTOWN AT 912 AM CDT...MOVING NORTHEAST AT 30 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN LAFAYETTE AND MARSHALL COUNTIES SHOULD MONITOR THIS STORM CLOSELY.. .A TORNADO WATCH REMAINS IN EFFECT FOR LAFAYETTE COUNTY.
Local storm report, May 8, 9:23 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
923 AM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM TORNADO 3 W TUPELO 34.26N 88.78W
05/08/2008 LEE MS OTHER FEDERAL
0804 AM TORNADO 4 W TUPELO 34.26N 88.80W
05/08/2008 LEE MS TRAINED SPOTTER
ROOFS DAMAGED, SHEDS DESTROYED, TREES DOWN
0815 AM TORNADO 4 NNW TUPELO 34.32N 88.76W
05/08/2008 LEE MS OTHER FEDERAL
DEPT OF TRANSPORTATION BUILDING DAMAGE AT MALL AT BARNS
CROSSING
0842 AM TSTM WND DMG 6 SSW MARIETTA 34.42N 88.51W
05/08/2008 ITAWAMBA MS AMATEUR RADIO
POSSIBLE TORNADO, SEVERAL HOMES WITH MISSING ROOFS AND
TREES DOWN
&&
RJOSpecial weather statement, May 8, 9:52 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 952 AM CDT THU MAY 8 2008 MSZ004-014-081515- TIPPAH MS-UNION MS- 952 AM CDT THU MAY 8 2008 ...THIS SIGNIFICANT WEATHER ALERT IS FOR... SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN UNION COUNTY IN NORTHEAST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF ETTA AT 952 AM CDT... MOVING EAST AT 30 MPH. THIS STORM IS NOT EXPECTED TO BECOME SEVERE AND NO WARNINGS ARE ANTICIPATED. PEOPLE IN TIPPAH AND UNION COUNTIES...INCLUDING THE CITY OF NEW ALBANY...SHOULD MONITOR THIS STORM CLOSELY.. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, May 8, 10:17 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1017 AM CDT THU MAY 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM TORNADO 3 W TUPELO 34.26N 88.78W
05/08/2008 LEE MS OTHER FEDERAL
0804 AM TORNADO 4 W TUPELO 34.26N 88.80W
05/08/2008 LEE MS TRAINED SPOTTER
ROOFS DAMAGED, SHEDS DESTROYED, TREES DOWN
0815 AM TORNADO 4 NNW TUPELO 34.32N 88.76W
05/08/2008 LEE MS OTHER FEDERAL
DEPT OF TRANSPORTATION BUILDING DAMAGE AT MALL AT BARNS
CROSSING
0842 AM TSTM WND DMG 6 SSW MARIETTA 34.42N 88.51W
05/08/2008 ITAWAMBA MS AMATEUR RADIO
POSSIBLE TORNADO, SEVERAL HOMES WITH MISSING ROOFS AND
TREES DOWN
0900 AM FLASH FLOOD SALTILLO 34.38N 88.69W
05/08/2008 LEE MS PUBLIC
WATER STREET AND WILLOW BEND CIRCLE FLOODED. 3 INCHES OF
RAINFALL OBSERVED IN ONE HOUR.
0900 AM FLASH FLOOD 1 S SALTILLO 34.37N 88.69W
05/08/2008 LEE MS PUBLIC
OLD SALTILLO ROAD FLOODED.
&&
MBSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:51 AM CDT | Tornado Warning | MEG | Lee, Pontotoc | 39 min |
| May 8, 8:26 AM CDT | Tornado Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 49 min |
| May 8, 8:33 AM CDT | Flash Flood Warning | MEG | Lee, Pontotoc | 6 hr |
| May 8, 9:09 AM CDT | Tornado Warning | MEG | Itawamba, Prentiss, Tishomingo | 21 min |
| May 8, 11:01 AM CDT | Severe Thunderstorm Warning | MEG | Tishomingo | 44 min |
| May 8, 11:44 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 46 min |
Nearby
Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.